# SDR 2001UALA01999

- Difficulty date: September 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE WEB CRACKED AT BS 179, WL 207, LBL 27 ON AFT SIDE OF BODY STATION 178 BULKHEAD.  MAJOR REPAIR ACCOMPLISHED.  FLOOR STRUCTURE WEB REPLACED.
